ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Tomy, GJK and Vinoy, KJ (2020) Neumann-Expansion-Based FEM for Uncertainty Quantification of Permittivity Variations. In: IEEE Antennas and Wireless Propagation Letters, 19 (4). pp. 561-565.

Tomy, G J K and Vinoy, K J (2019) A fast polynomial chaos expansion for uncertainty quantification in stochastic electromagnetic problems. In: IEEE Antennas and Wireless Propagation Letters, 18 (10). pp. 2120-2124.

This list was generated on Sun Apr 18 02:23:33 2021 IST.